MathSciNet Relay Station
MathSciNet bibliographic data
MR2292077 92D25 (34C05 34D20)
Huang, Yunjin; Chen, Fengde; Zhong, Li Stability analysis of a prey-predator model with Holling type III response function incorporating a prey refuge. Appl. Math. Comput. 182 (2006), no. 1, 672–683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement